Alert archive / Illinois / River Flood Warnings in 2010

River Flood Warning 48, NWS Lincoln, IL

June 22, 2010Sangamon County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 22, 2010, 3:36 PM CDT for Sangamon County, Illinois. It took effect at Jun 24, 2010, 4:59 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jun 22, 2010, 3:36 PM CDT (20:36 UTC)
In effect from
Jun 24, 2010, 4:59 PM CDT
Expired
Jun 25, 2010, 2:32 PM CDT
In force
22 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Sangamon County, IL

The radar

The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River at Riverton (RVTI2).

Action stage
17 ft
Minor stage
23 ft
Moderate stage
26 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05576500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 22, 2:58 PM CDT, 38 minutes earlier.

Area forecast discussion, Jun 22, 2:58 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
258 PM CDT TUE JUN 22 2010

.DISCUSSION...
ISSUED 257 PM CDT TUE JUN 22 2010

LATEST SURFACE ANALYSIS SHOWS A COMPLEX...CONVECTIVELY INDUCED...
WEATHER PATTERN ACROSS THE REGION...COMPLETE WITH NUMEROUS WEAK MESO
HIGHS...LOWS...AND OUTFLOW BOUNDARIES. HOWEVER...THIS IS NOTHING NEW
FOR US LATELY. THE MOST SUBSTANTIAL OUTFLOW BOUNDARY AT THE MOMENT
CURVES FROM A THUNDERSTORM OVER LAWRENCEVILLE IN SOUTHEAST
ILLINOIS...THROUGH THE ST LOUIS METRO AREA...TO THE VICINITY OF DES
MONIES IOWA. THE MAIN UPSTREAM SURFACE FRONT AT THIS TIME EXTENDS
FROM FROM THE ROCKY MOUNTAINS NORTHEAST INTO THE UPPER MIDWEST. MAIN
FORECAST CONCERN TODAY CONTINUES TO REVOLVE AROUND SHOWER/STORM
CHANCES THROUGH THE SHORT TERM...ESPECIALLY WITH THE NEARBY OUTFLOW
BOUNDARY THIS EVENING...MCS DEVELOPMENT OVERNIGHT...AND SURFACE COLD
FRONTAL PASSAGE LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT.

12Z MODELS LOOK CLOSE/REASONABLE FOR THE MOST PART THROUGH THE SHORT
TERM OF THE FORECAST. WHILE MOST MODELS SEEM TO SHOW OCCASIONAL
BOUTS OF CONVECTIVE FEEDBACK...THE 12Z GFS SUFFERS SIGNIFICANTLY AND
HAS BEEN DISREGARDED WITH THIS FORECAST PACKAGE.

SHORT TERM...TONIGHT THROUGH THURSDAY...THERE IS STILL SOME DEGREE
OF UNCERTAINTY WITH THE THREAT OF STORM REDEVELOPMENT THIS EVENING.
A MCV...ON THE NORTHWEST EDGE OF THE MAIN REGIONAL OUTFLOW
BOUNDARY...IS EXPECTED TO TRACK THROUGH THE FORECAST AREA THIS
EVENING. WHILE THE NEAR SURFACE LAYER HAS STABILIZED SIGNIFICANTLY
DUE TO TODAY/S CONVECTION AND CLOUDS...A FEW HOURS OF CLEARING LATE
THIS AFTERNOON INTO THE EVENING SHOULD RESULT IN RAPID
DESTABILIZATION. WITH THIS IN MIND...CAN NOT RULE OUT ADDITIONAL
DEVELOPMENT THIS EVENING. MCS DEVELOPMENT TONIGHT IS EXPECTED TO
OCCUR OVER THE CENTRAL PLAINS WHERE A STRONG LOW LEVEL JET WILL
IMPINGE ON THE MAIN SURFACE FRONT...AND COUPLE WITH A STRONG UPPER
WAVE MOVING OUT OF THE MEAN WESTERN U.S. TROF. THE MCS SHOULD
TRACK ACROSS NORTHERN ILLINOIS BY DAYBREAK AND MAY IMPACT NORTHERN
SECTIONS OF THE FORECAST AREA. HOWEVER...MOST LOCATIONS ARE NOT
LIKELY TO SEE MORE SHOWER/STORM DEVELOPMENT UNTIL THE UPPER WAVE
PASSES TO OUR NORTH WEDNESDAY AFTERNOON AND NIGHT AND DRAGS THE
COLD FRONT THROUGH THE FORECAST AREA. STRONG INSTABILITY SHOULD BE
ABLE TO DEVELOP BY WEDNESDAY AFTERNOON...AND WHEN COUPLED WITH THE
FORCING OF THE PASSING WAVE...PROVIDE SHOWERS/STORMS AND A SEVERE
RISK WITH FROPA.

ONCE THE FRONT CLEARS THE REGION WEDNESDAY NIGHT...SOMEWHAT COOLER
AND LESS HUMID AIR WILL PUSH INTO THE REGION AS HIGH PRESSURE BUILDS
IN. THIS WILL PROVIDE QUIET AND MORE COMFORTABLE WEATHER INTO THE
EXTENDED RANGE OF THE FORECAST.

LONG TERM...FRIDAY THROUGH TUESDAY...MODEL/ENSEMBLE AGREEMENT BETTER
TODAY THAN IN RECENT DAYS. SOLUTIONS ARE COMING IN LINE WITH ECMWF
ENSEMBLE MEAN HAS SHOWN FOR A FEW RUNS. DRY WEATHER IS ANTICIPATED
INITIALLY...WITH NEUTRAL NORTHWEST FLOW ALOFT AND HIGH PRESSURE AT
THE SURFACE. THEN...AS THE FLOW ACROSS THE LOWER 48 STATES TRENDS
MORE PROGRESSIVE...A FAIRLY FLAT UPPER RIDGE WILL PUSH ACROSS THE
REGION SATURDAY...FOLLOWED BY A TROF ON SUNDAY. SUNDAY/S TROF WILL
PUSH A SURFACE FRONT THROUGH THE FORECAST AREA...BRINGING US OUR
NEXT CHANCE FOR ORGANIZED SHOWER/STORM DEVELOPMENT. QUIETER WEATHER
WILL RETURN BEHIND THE FRONTAL SYSTEM ON MONDAY. REGARDLESS OF WHERE
WE LIE THROUGH THE EXTENDED RANGE OF THE FORECAST...AT LEAST
SOMEWHAT ABOVE NORMAL TEMPERATURES ARE ANTICIPATED.

BAK
&&

.AVIATION...
ISSUED 1230 PM CDT TUE JUN 22 2010
SAME WEATHER PATTERN WITH SIMILAR TAFS. BOTTOM LINE IS...VFR WITH
CONTINUED THREATS OF TSRA AND DROPS FROM THERE. MURKY FORECAST AT
BEST. SOME CLEARING EXPECTED THIS AFTERNOON BEHIND THESE ROUNDS OF
TSRA...BUT ANOTHER WAVE IN WRN IA EXPECTED TO BE BRINGING YET
ANOTHER ROUND AROUND AND AFTER 00Z. LOCATIONS IMPACTED MAY BE
SKETCHY AS TO HOW CONFINED TO THE NORTH IT WILL END UP BEING. VCTS
FOR EVERYONE UNTIL STORMS DEVELOP. SOME BREAKING UP FORECAST FOR
MID MORNING TOMORROW...AND PUT IN 15Z GROUP ACCORDINGLY.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 22, 3:20 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
320 PM CDT TUE JUN 22 2010

ILZ027>031-036>038-040-041-231100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
320 PM CDT TUE JUN 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR ONCE AGAIN TONIGHT AND INTO THE
OVERNIGHT HOURS. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE
STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY
THREAT...ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING.
FLOODING WILL CONTINUE TO BE A PROBLEM ASSOCIATED WITH ANY
THUNDERSTORMS THAT MAY DEVELOP AS THE GROUND IS SO SATURATED FROM
RECENT RAINS.

HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 100 DEGREES THIS
AFTERNOON.

FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY
THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. MINOR TO MODERATE
FLOODING WILL CONTINUE ON THE SPOON RIVER AS WELL...FOR A COUPLE
MORE DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY INTO
WEDNESDAY NIGHT AS A COLD FRONT MOVES ACROSS THE AREA. SEVERE
WEATHER WILL BE POSSIBLE AGAIN WEDNESDAY AND WEDNESDAY NIGHT.

HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 100 DEGREES AGAIN
WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

ILZ042>057-061>063-231100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-
EDGAR-LOGAN-MACON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-
SHELBY-VERMILION-
320 PM CDT TUE JUN 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR ONCE AGAIN TONIGHT AND INTO THE
OVERNIGHT HOURS. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH
THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY
THREAT...ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING.
FLOODING WILL CONTINUE TO BE A PROBLEM ASSOCIATED WITH ANY
THUNDERSTORMS THAT MAY DEVELOP AS THE GROUND IS SO SATURATED FROM
RECENT RAINS.

FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY
SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. FLOODING
IS ALSO EXPECTED ALONG THE SANGAMON RIVER AT CHANDLERVILLE AND
MONTICELLO.

HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND WEDNESDAY
NIGHT AS A COLD FRONT APPROACHES THE AREA. THERE IS A SLIGHT RISK
OF SEVERE STORMS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO
ACCOMPANY THE STRONGER STORMS.

HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 WEDNESDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

ILZ066>068-071>073-231100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
320 PM CDT TUE JUN 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR ONCE AGAIN TONIGHT AND INTO THE
OVERNIGHT HOURS. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH
THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY
THREAT...ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING.
FLOODING WILL CONTINUE TO BE A PROBLEM ASSOCIATED WITH ANY
THUNDERSTORMS THAT MAY DEVELOP AS THE GROUND IS SO SATURATED FROM
RECENT RAINS.

EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER
THE NEXT SEVERAL DAYS. FLOODING IS ALSO EXPECTED ALONG THE LITTLE
WABASH RIVER BY CLAY CITY AND THE EMBARRAS RIVER AT LAWRENCEVILLE.

HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL ANOTHER THREAT FOR THUNDERSTORMS THROUGH EARLY THURSDAY
MORNING. AT THIS TIME...IT APPEARS WEDNESDAY NIGHT WILL HAVE THE BEST
CHANCE OF SEVERE WEATHER IN SOUTHEAST ILLINOIS.

AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105
DEGREES WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

HJS

In the hours before

Special weather statement, Jun 22, 11:07 AM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1107 AM CDT TUE JUN 22 2010

ILZ040-047-049-050-221700-
CASS-MORGAN-SCHUYLER-SCOTT-
1107 AM CDT TUE JUN 22 2010

...SIGNIFICANT WEATHER ALERT FOR CASS...NORTHERN MORGAN...NORTHERN
SCOTT AND SOUTHERN SCHUYLER COUNTIES UNTIL NOON CDT...

AT 1102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTH OF MEREDOSIA...OR 9 MILES
SOUTHWEST OF BEARDSTOWN...MOVING EAST AT 50 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  ARENZVILLE...
  BLUFF SPRINGS...
  VIRGINIA...
  LITERBERRY...

OTHER LOCATIONS AFFECTED INCLUDE...PHILADELPHIA...SINCLAIR AND
PRENTICE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3980 9061 3983 9058 3986 9059 3989 9058
      3993 9054 3995 9054 3997 9052 3999 9053
      4006 9033 4004 9002 3967 9000 3967 9064
TIME...MOT...LOC 1607Z 273DEG 43KT 3992 9047

CHS
Local storm report, Jun 22, 11:33 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1133 AM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     FLASH FLOOD      PANA                    39.39N 89.08W
06/22/2010                   CHRISTIAN          IL   TRAINED SPOTTER

            6 INCHES OF WATER FLOWING OVER CITY ROADS.

&&

JANKOWSKI
Special weather statement, Jun 22, 11:51 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1151 AM CDT TUE JUN 22 2010

ILZ041-042-048-050>052-221745-
CHRISTIAN-LOGAN-MASON-MENARD-MORGAN-SANGAMON-
1151 AM CDT TUE JUN 22 2010

...SIGNIFICANT WEATHER ALERT FOR EASTERN MASON...EASTERN MENARD...
EASTERN MORGAN...NORTHERN SANGAMON...NORTHWESTERN CHRISTIAN AND
SOUTHERN LOGAN COUNTIES UNTIL 1245 PM CDT...

AT 1148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
MASON CITY TO NEW BERLIN...MOVING EAST AT 30 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  WILLIAMSVILLE...
  LINCOLN...
  SPRINGFIELD...
  SHERMAN...
  ELKHART...
  RIVERTON...

OTHER LOCATIONS AFFECTED INCLUDE...SALISBURY...NEW HOLLAND...
SWEETWATER...FARMINGDALE...CANTRALL AND FANCY PRAIRIE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4018 8916 3991 8924 3969 8946 3978 9000
      4021 8962
TIME...MOT...LOC 1652Z 290DEG 28KT 4019 8954 3978 8989

CHS
Local storm report, Jun 22, 12:03 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1203 PM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 PM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
06/22/2010  M2.82 INCH       LOGAN              IL   CO-OP OBSERVER

            RAINFALL SINCE 6 AM...6 HOURS.

&&

JANKOWSKI
Local storm report, Jun 22, 1:02 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
102 PM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
06/22/2010  M1.55 INCH       MORGAN             IL   CO-OP OBSERVER

0530 AM     HEAVY RAIN       3 E PANA                39.39N 89.02W
06/22/2010  M2.20 INCH       SHELBY             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 W KINCAID             39.59N 89.47W
06/22/2010  M2.10 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       RUSHVILLE               40.12N 90.57W
06/22/2010  M1.50 INCH       SCHUYLER           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       HUNTSVILLE              40.18N 90.87W
06/22/2010  M1.88 INCH       SCHUYLER           IL   CO-OP OBSERVER

            24 HOUR RAINFALL

0722 AM     HEAVY RAIN       1 SW JEROME             39.76N 89.69W
06/22/2010  M1.94 INCH       SANGAMON           IL   MESONET

            24 HOUR RAINFALL. SWOP REPORT.

0755 AM     HAIL             MACKINAW                40.53N 89.36W
06/22/2010  M0.25 INCH       TAZEWELL           IL   CO-OP OBSERVER

0801 AM     HEAVY RAIN       1 W JACKSONVILLE        39.73N 90.25W
06/22/2010  M1.66 INCH       MORGAN             IL   MESONET

            SWOP REPORT

0830 AM     FLASH FLOOD      FARMINGTON              40.72N 90.01W
06/22/2010                   FULTON             IL   EMERGENCY MNGR

            1 FOOT OF WATER ON ROUTE 116 IN DOWNTOWN FARMINGTON.
            CURRENTLY VERY HEAVY RAIN.

0830 AM     FLASH FLOOD      FARMINGTON              40.72N 90.01W
06/22/2010                   FULTON             IL   EMERGENCY MNGR

            SEVERAL INCHES OF WATER FLOWING OVER SEVERAL ROADS IN
            NORTHERN FULTON COUNTY. DITCHES ALSO OVERFLOWING.

0845 AM     HEAVY RAIN       2 S PHILADELPHIA        39.89N 90.12W
06/22/2010  M1.79 INCH       CASS               IL   MESONET

            OVERNIGHT RAINFALL. SWOP REPORT.

0902 AM     FLASH FLOOD      4 S PANA                39.33N 89.08W
06/22/2010                   SHELBY             IL   MESONET

            1 TO 2 FEET OF WATER FLOWING OVER MANY ROADS.

0950 AM     HEAVY RAIN       1 SE LINCOLN            40.14N 89.35W
06/22/2010  M1.88 INCH       LOGAN              IL   MESONET

            MEASURED IN 20 MINUTES

1004 AM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
06/22/2010  M1.83 INCH       LOGAN              IL   EMERGENCY MNGR

            RAINFALL IN 1 HOUR AND 20 MINUTES.

1005 AM     FLASH FLOOD      LINCOLN                 40.15N 89.37W
06/22/2010                   LOGAN              IL   EMERGENCY MNGR

            INTERSECTION FLOODED IN LINCOLN AT WOODLAWN...5TH STREET
            AND BROADWAY...CARS STRANDED.

1019 AM     FLASH FLOOD      LINCOLN                 40.15N 89.37W
06/22/2010                   LOGAN              IL   EMERGENCY MNGR

            WATER FLOWING INTO LINCOLN HIGH SCHOOL FROM PARKING
            LOT...ESTIMATED DEPTH 12 INCHES.

1025 AM     HEAVY RAIN       3 S CHESTNUT            40.02N 89.20W
06/22/2010  M2.80 INCH       LOGAN              IL   MESONET

            RAINFALL IN PAST HOUR...3.02 INCHES SO FAR TODAY.

1030 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
06/22/2010  M1.00 INCH       SANGAMON           IL   NWS EMPLOYEE

            RAINFALL SINCE 10 AM...30 MINUTES...STILL RECEIVING HEAVY
            RAIN...BRIEF POWER FAILURE.

1045 AM     HEAVY RAIN       1 SE LINCOLN            40.14N 89.35W
06/22/2010  M2.11 INCH       LOGAN              IL   MESONET

            RAINFALL IN THE PAST 60 MINUTES.

1125 AM     FLASH FLOOD      PANA                    39.39N 89.08W
06/22/2010                   CHRISTIAN          IL   TRAINED SPOTTER

            6 INCHES OF WATER FLOWING OVER CITY ROADS.

1201 PM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
06/22/2010  M2.82 INCH       LOGAN              IL   CO-OP OBSERVER

            RAINFALL SINCE 6 AM...6 HOURS.

0100 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
06/22/2010  M2.42 INCH       LOGAN              IL   NWS EMPLOYEE

            6 HOUR RAINFALL MEASURED AT THE NWS OFFICE IN LINCOLN.

&&

JANKOWSKI
Local storm report, Jun 22, 1:41 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
141 PM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     FLASH FLOOD      6 WNW ASSUMPTION        39.55N 89.15W
06/22/2010                   CHRISTIAN          IL   PUBLIC

            ESTIMATED GREATER THAN 6 INCHES OF WATER FLOWING OVER
            1350N ROAD.

&&

JANKOWSKI

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:17 PM CDTTornado WarningILXFulton, Schuyler58 min
Jun 21, 7:22 PM CDTFlash Flood WarningILXVermilion6 hr
Jun 21, 8:13 PM CDTSpecial Weather StatementILXMason47 min
Jun 21, 8:17 PM CDTTornado WarningILXVermilion21 min
Jun 21, 8:29 PM CDTAreal Flood AdvisoryILXFulton, Schuyler6 hr
Jun 21, 9:35 PM CDTFlash Flood WarningILXFulton, Schuyler6 hr
Jun 21, 9:43 PM CDTFlash Flood WarningILXEdgar, Vermilion6 hr
Jun 21, 9:47 PM CDTAreal Flood AdvisoryILXKnox, Marshall, Peoria, Stark6 hr
Jun 21, 10:24 PM CDTSpecial Weather StatementILXDeWitt, Logan, Tazewell66 min
Jun 21, 10:59 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon, Mason, Menard, Tazewell61 min
Jun 21, 11:20 PM CDTAreal Flood AdvisoryILXLogan, Mason, Menard, Tazewell6 hr
Jun 21, 11:22 PM CDTSpecial Weather StatementILXMcLean53 min
Jun 22, 12:08 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion37 min
Jun 22, 1:02 AM CDTFlash Flood WarningILXCass, Fulton, Mason, Peoria, Schuyler, Tazewell6 hr
Jun 22, 1:19 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Schuyler56 min
Jun 22, 1:27 AM CDTAreal Flood AdvisoryILXVermilion9 hr
Jun 22, 1:43 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott62 min
Jun 22, 2:05 AM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon55 min
Jun 22, 2:53 AM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon, Shelby37 min
Jun 22, 3:02 AM CDTAreal Flood AdvisoryILXCass, Morgan, Scott6 hr
Jun 22, 6:59 AM CDTAreal Flood AdvisoryILXCass, Fulton, Mason, Peoria, Schuyler, Tazewell6 hr
Jun 22, 8:41 AM CDTFlash Flood WarningILXFulton, Knox, Peoria6 hr
Jun 22, 9:05 AM CDTAreal Flood AdvisoryILXChristian, Shelby6 hr
Jun 22, 9:22 AM CDTFlash Flood WarningILXFulton, Mason, Tazewell6 hr
Jun 22, 9:30 AM CDTAreal Flood AdvisoryILXLogan, Menard6 hr
Jun 22, 9:43 AM CDTFlash Flood WarningILXLogan, Mason, Menard6 hr
Jun 22, 10:09 AM CDTAreal Flood AdvisoryILXLogan, Macon, Moultrie, Piatt6 hr
Jun 22, 10:20 AM CDTSevere Thunderstorm WarningILXSchuyler55 min
Jun 22, 10:21 AM CDTFlash Flood WarningILXMacon6 hr
Jun 22, 10:30 AM CDTAreal Flood AdvisoryILXChristian, Sangamon5 hr
Jun 22, 10:54 AM CDTAreal Flood AdvisoryILXChampaign, Coles, Douglas, Moultrie6 hr
Jun 22, 11:06 AM CDTAreal Flood AdvisoryILXCass, Morgan, Scott5 hr
Jun 22, 11:07 AM CDTSpecial Weather StatementILXCass, Morgan53 min
Jun 22, 11:13 AM CDTAreal Flood AdvisoryILXChristian, Sangamon, Shelby5 hr
Jun 22, 11:32 AM CDTFlash Flood WarningILXChristian, Shelby5 hr
Jun 22, 11:51 AM CDTSpecial Weather StatementILXLogan, Sangamon54 min
Jun 22, 1:23 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Richland41 min
Jun 22, 3:27 PM CDTAreal Flood AdvisoryILXLogan24 hr
Jun 22, 3:39 PM CDTRiver Flood WarningILXCass, Mason, Menard6 days

Nearby

River Flood Warnings in Illinois, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.